Home    ADC/VOR     Wednesday Races     Friday Races     Saturday Race     Archives     Forum   

GENERAL INFORMATION:

The Average Drivers Club was created as an alternative to random online pick-up races. The ADC is designed to bring a little more structure and consistency to our member's on-line racing experience. All racers are expected to drive in a gentlemanly, courteous manner; not with a win-at-all-costs mentality. It is hoped that all racers have at least some online racing experience, but we welcome anyone. We have a friendly, helpful membership that will bring even a raw rookie up to speed in no time. You don't have to be fast, but you have to be aware of your surroundings and fellow competitors at all times. All races are run at IGOR from the ADC chat room. 

The Virtual Online Racers have combined with the ADC to increase the number of drivers at each race. The hope is that everyone, regardless of ability will find someone to race with. For the time being, there are no points races.

The ADC is a club, not a league. There are no championship standings but we will post race results in the forums so everyone can have bragging rights at some point or another. The primary emphasis is on having fun. And we have an "open" format; since we don't keep standings, there is no penalty for not showing up. It's strictly show up if you can.

Don't be mislead by the term AVERAGE. All skill levels are welcome, from 'rookie' to 'alien'. We have members in all skill levels, so everyone has someone to race with.

We have races every Wednesday and Friday, plus one Saturday race. The race time is adjusted to follow the switch from standard time to daylight savings time:


Daylight Savings Time

ADC/VOR Wednesday Race: A 30 min Practice begins at 9:00 PM EDT US (01:00 GMT Thursday), followed by a 30 min Race beginning at 9:30 PM EDT US (01:30 GMT Thursday).

ADC/VOR Friday Race: A 15 min Practice begins at 8:30 PM EDT US (00:30 GMT Saturday), followed by a 15 min Race beginning at 8:45 PM EDT US (00:45 GMT Saturday).

ADC/VOR Friday Race: A 30 min Practice begins at 9:00 PM EDT US (01:00 GMT Saturday), followed by a 30 min Race beginning at 9:30 PM EDT US (01:30 GMT Saturday).

Standard Time

ADC/VOR Wednesday Race: A 30 min Practice begins at 9:00 PM EST US (02:00 GMT Thursday), followed by a 30 min Race beginning at 9:30 PM EST US (02:30 GMT Thursday).

ADC/VOR Friday Race: A 15 min Practice begins at 8:30 PM EST US (01:30 GMT Saturday), followed by a 15 min Race beginning at 8:45 PM EST US (01:45 GMT Saturday).

ADC/VOR Friday Race: A 30 min Practice begins at 9:00 PM EST US (02:00 GMT Saturday), followed by a 30 min Race beginning at 9:30 PM EST US (02:30 GMT Saturday).


CAR RESTRICTIONS:

Although in the past we have used car restrictions based on GPL Rank to even out the fields, we have currently suspended use of this format, and all drivers are free to drive any car they wish.
We try to run all the carsets.

Race Format:

The races use Intermediate Damage with 15-30 minute practice, followed by a 15-30 minute race.

BIG RACE

The Big Race runs once a month on Saturday using Intermediate Damage. These events are run at 21:00 GMT. Check the calendar for the dates and venues for those races.

RULES:

As for rules, we don't have many in the ADC, but we do have a few; mostly related to clean, courteous driving:

1) Please finish all races you start; NO DISCO'S! No one likes to be the only car to cross the finish line. Of course, a computer or connection problem cannot be helped.

2) Keep the start clean. The worst accident is the first turn pile up. The T1 rule is no longer in effect, so be ready to go at the drop of the flag and remember you are racing with friends

     for fun and nothing is gained by crashing others or yourself.

3) Respect the car in front of you. If you are unsure of the pass don't go for it.

4) No Blocking. You can make one move to defend your position, after that you're blocking.

5) If you do cause an accident, you are expected to wait and give the racer or racers that you crashed into an opportunity to restart ahead of you.

6) Shift-R is allowed at anytime, anywhere. Just make sure you're clear so you don't suddenly appear in front of someone.

7) You must have fun racing. No one likes a grumpy driver on the track.


TRACKS:

We have a large track list, which has been chosen to include a variety of challenging and fun tracks. This list will be updated from time to time due to the vast number of add-on tracks available.


WEBPAGE:

Our webpage is located at http://tomjsr.com

There, you'll find a lot of important, useful information about the ADC, such as history, concept, rules, tracks, game setup information, communication setup, and other miscellaneous stuff. You'll also find links to our calendar and forums there, too.  Under construction

In order to view the calendar and forums at Speedgeezers, you'll need to register at Speedgeezers.net. Real names are preferred in the ADC, but we realize we can't require them. Just please let me know what name you register under. Here's the registration link:

ADC on Speedgeezers

RACEDAY INFORMATION

Practice is allowed on the server prior to the race. But if you're alone out there, it's probably because the rest of the guys are waiting in chat. It's been pretty much standard that we meet in the ADC chat room prior to the race, usually 15-20 minutes prior to the start time. When the start time comes up, we reset the server. So if you are alone at practice, just leave before the race starts and go to the ADC chat room.

 

ADC BOARD OF DIRECTORS:

Currently, the ADC Board consists of the following people:

David Fletcher, President and GPL Division Director

Tom Johnson, Race Director

Michael Beattie, GPL European/Australian Division Director

Steve Walsh, GTR2 European Division Director

David Kennard, GTR2 Americas Division Director

Rob Bakker, GTL European Division Director

Donnie Yourth, GTL Americas Division Director


MISCELLANEOUS

We've started a policy of announcing new members in a Forum thread, so look for it and stop in and introduce yourself.